# SDR HEEA968573

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 7603 · Power Lever
- Part: Teleflex Cable
- Part number: TLH52L450
- Condition: Worn
- Location: Throttle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE WORN BEYOND LIMITS. REPLACED WITH NEW TELEFLEX CABLE.
